Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 1


Positive integer powers of certain complex tridiagonal matrices

PP: 63-72
Ahmet ึteleş, Mehmet Akbulak,
In this paper, we firstly present a general expression for the entries of the rth (r∈ℕ) power of a certain n-square complex tridiagonal matrix, in terms of the Chebyshev polynomials of the first kind. Secondly, we obtain two complex factorizations for Fibonacci and Pell numbers. We also give some Maple 13 procedures in order to verify our calculations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved